Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/4334
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Двоично-каноническая форма записи чисел сочетаний |
Authors |
Kulyk, Ihor Anatoliiovych
![]() Skordina, Olena Mykhailivna ![]() |
ORCID |
http://orcid.org/0000-0003-2403-8671 http://orcid.org/0000-0002-2164-5399 |
Keywords |
двоично-каноническая форма записи числа двійково-канонічна форма запису числа binary representation of the canonical form |
Type | Conference Papers |
Date of Issue | 2008 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/4334 |
Publisher | Изд-во СумДУ |
License | Copyright not evaluated |
Citation | Скордина, Е.М. Двоично-каноническая форма записи чисел сочетаний [Текст] / Е.М. Скордина, И.А. Кулик // Матеріали та програма науково-технічної конференції викладачів, співробітників, аспірантів і студентів фізико-технічного факультету : присвяченої Дню науки в Україні та 60-річчю СумДУ, 21-24 квітня. - Суми : СумДУ, 2008. - Т.2. - С. 100-101. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

1

1

1

389940275

1

203125

1

13

21

1

1

4

106778405

2614494

208368329

5188480
Downloads

3

1

444

1

1

7

13601315

1

389940277

1307300
Files
File | Size | Format | Downloads |
---|---|---|---|
Матеріали ФТФ 2008 Том 2 73-103.pdf | 355.86 kB | Adobe PDF | 404849350 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.